Some notes on convex sets.

Manuel Valdivia

Manuscripta mathematica (1978/79)

  • Volume: 26, page 381-386
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Valdivia, Manuel. "Some notes on convex sets.." Manuscripta mathematica 26 (1978/79): 381-386. <>.

author = {Valdivia, Manuel},
journal = {Manuscripta mathematica},
keywords = {Banach's Isomorphism Theorem; Closed Convex Subset},
pages = {381-386},
title = {Some notes on convex sets.},
url = {},
volume = {26},
year = {1978/79},

AU - Valdivia, Manuel
TI - Some notes on convex sets.
JO - Manuscripta mathematica
PY - 1978/79
VL - 26
SP - 381
EP - 386
KW - Banach's Isomorphism Theorem; Closed Convex Subset
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.